Unions of uniquely complemented lattices

Ján Jakubík

Mathematica Bohemica (1997)

  • Volume: 122, Issue: 2, page 147-152
  • ISSN: 0862-7959

Abstract

top
In this paper we generalize a result of V. N. Salij concerning direct product decompositions of lattices which are complete and uniquely complemented.

How to cite

top

Jakubík, Ján. "Unions of uniquely complemented lattices." Mathematica Bohemica 122.2 (1997): 147-152. <http://eudml.org/doc/248126>.

@article{Jakubík1997,
abstract = {In this paper we generalize a result of V. N. Salij concerning direct product decompositions of lattices which are complete and uniquely complemented.},
author = {Jakubík, Ján},
journal = {Mathematica Bohemica},
keywords = {uniquely complemented lattice; generalized Boolean algebra; direct product; uniquely complemented lattice; generalized Boolean algebra; direct product},
language = {eng},
number = {2},
pages = {147-152},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Unions of uniquely complemented lattices},
url = {http://eudml.org/doc/248126},
volume = {122},
year = {1997},
}

TY - JOUR
AU - Jakubík, Ján
TI - Unions of uniquely complemented lattices
JO - Mathematica Bohemica
PY - 1997
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 122
IS - 2
SP - 147
EP - 152
AB - In this paper we generalize a result of V. N. Salij concerning direct product decompositions of lattices which are complete and uniquely complemented.
LA - eng
KW - uniquely complemented lattice; generalized Boolean algebra; direct product; uniquely complemented lattice; generalized Boolean algebra; direct product
UR - http://eudml.org/doc/248126
ER -

References

top
  1. Dilworth R. P., 10.1090/S0002-9947-1945-0012263-6, Trans. Amer. Math. Soc. 57 (1945) 123-154. (1945) Zbl0060.06103MR0012263DOI10.1090/S0002-9947-1945-0012263-6
  2. Salij V. N., On complete lattices with unique complements, XIII All-Union Algebraic Conference, Abstracts of lectures and reports. Gomel, 1975, pp. 191-192. (In Russian.) (1975) 
  3. Salij V. N., Regular elements in complete uniquely complemented lattices, Universal algebra and applications, Banach Center Publ. Vol. 9. Warsaw, 1982, pp. 15-19. (1982) Zbl0511.06005MR0738797

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.